# SDR WRLA2009040

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5245 · Air Conditioning Doors
- Part: Intercostal
- Part number: ACA3820U7
- Condition: Cracked
- Location: A/C Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND LT FORWARD AIR CONDITIONING ACCESS DOOR HAS CRACKED INTERCOSTAL (INTERNAL) AT CENTER LINE UPPER END (REF EGAT N/R U05002).  REPLACED WITH NEW INTERCOSTAL IAW SRM 51-35-01 VOL 2 REV 40.
